T Nation

Testosterone Injections for Women

Hi all,
I’m new to T Nation, but not new to sports & lifting. I’m not sure where to go for advice on this topic.
My husband was diagnosed with low testosterone and prescribed Delatestryl (Testosterone Enanthate). He injects 0.75 ml of 200mg/ml every 10 days. I have long been curious about this stuff, so he’s giving me some too. So I get 0.25ml every 10 days. (Unless I misunderstand the math, that means I’m getting 50mg of testosterone, right?)

I have no idea how suitable this is for a woman, and there is SO little information out there. I have read through quite a few of the threads from the guys but a) I’m not sure how relevant that even is for me, and b) the acronyms are very challenging, and I get lost in it all.

So my questions are: where can I go for some super basic intro info specific to women? Is what I’m currently doing useful? Harmful? Somewhere in between?

I’m 35 years old, 5’9, 150lbs, 30 inch waist, 40 inch butt (so like, not crazy muscular but I do look foolish in a dress). I do Oly lifting, swimming, Crossfit. As far as I know, I don’t know anyone IRL to talk to about this.

My experiences so far: On the first 2-3 days after an injection, I feel HAPPY. Like, just a general sense of wellbeing. My libido increases. I haven’t noticed any crazy strength gains, but possibly better endurance? It’s a bit hard to tell, with other life factors thrown in there.

My goals aren’t to get HUGE, but definitely bigger & stronger. I don’t plan on ever having babies, so any reproductive side effects don’t bother me at all. So far I haven’t experienced any acne or body hair or anything that I would call masculinizing -is that because what I’m currently doing is useless lol?

Any insight would be helpful. Thanks!

With all due respect, your husband is pretty dumb for agreeing to do this for you. It’s not like he’s on a prescription anti-inflammatory and giving you a tablet when your back hurts.

Altering your hormones can have huge consequences, especially when you’re going in blind with no labwork of your own to accurately monitor what’s going on in your body. Stopping ASAP is the smart decision.

Randomly injecting Testosterone because you wanted to see what would happen? I’mma say that’s more harmful than not.

This article discusses women who actually need Testosterone therapy. Discuss it with your OBGYN or endocrinologist if you want to approach this intelligently.

2 Likes

You dont know what your doing.

If you insist on taking something for recreational female use get some anavar… Stop injecting your husbands male hormones jesus christ lady

You’re probably injecting 2-3x the amt of test you’d naturally produce, the biggest risk here is the development of irreversible virilization (enlarged clitoris, shrinking of the breasts, development of excess bodily and facial hair etc). The reason synthetic derivitaves of testosterone were developed in the first place was to find a steroid with a more favorable ratio of anabolic to androgenic effects so they could be used in women and children with minimal virilization. Hell, oxandrolone is/ and or was approved for treatment of delayed puberty and short stature (two seperate conditions).

I’d recommend doing a looooooooooooot of research before going down the anabolic department, as there isn’t any going back once you’ve started. These powerful compounds have the ability to permanently alter you’re body chemistry once you start using them.

your husband is pretty dumb for agreeing to do this for you

Yeah, that’s fair.

I did have blood work done with my family doctor, but since everything was in the normal range for females, he wouldn’t refer me to an endocrinologist.

Thanks for the link, @Chris_Colucci.

The reason synthetic derivitaves of testosterone were developed in the first place was to find a steroid with a more favorable ratio of anabolic to androgenic effects so they could be used in women and children with minimal virilization.

I did not know that! Thanks.

I have a couple friends who have medically transitioned, and were taking high doses of T and it was many months before they had any obvious physical masculiniazations. I know that’s only anecdotal evidence, but that’s kind of all a girl has. Which is why I was a bit cavalier about Husband’s medication.

Looking forward to hearing if there are any women who fuck around with this stuff. In the mean time, will google anavar. Thanks!

1 Like

This stuff will destroy you’re lipids unless you have a gift from the gods related to a perfect lipid profile such as iron yuppie on here, it isn’t as safe as Google makes it seem.

Ya that’s true but i think if shes dead set on using PEDs a anavar cycle is a hell of a lot better of an idea than to tinker in hubbys juice box

tinker in hubbys juice box

LOL!

I wish I had the opportunity to start over.
Just like you the first drug I took was my boyfriends test at about 20 or 21. I was a fighter.
Then I added deca because he thought it was a good idea. Worst decision of my life! And I made many more terrible decisions after.

1,000’s of dollars later in laser treatments for severe acne and electrolysis. And now microneedleing. I’m 39 and my skin looks decent with makeup. At 30 the scars were so deep, nothing in the world would work to make me look normal. Thankfully I stopped before the voice changes were permanent. And the genital swelling for me resides when off.

Why use Test? Test won’t get you the body you want especially if you are beginning or intermediate at lifting. Set goals, follow a program for a few years. Find a great coach that sees the potential in your body. And follow their advice. Make mistakes with food and training not drugs.

Please don’t take PEDs without the advice of many women who have experience. And a coach experienced with women. Don’t allow someone to ruin your feminine body.

1 Like